# SDR TWAA9818402

- Difficulty date: October 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603TW
- Make and model: Boeing 767231
- Aircraft serial: 22566
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Condition: Corroded
- Location: Bs 933
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, FOUND SURFACE CORROSION TO INTERGRANULAR CORROSION ON KEEL BEAM RT AND LT LOWER LEG, TOP AND BOTTOM OF I/B LEG FROM STA 933 THRU MAIN GEAR WHEEL WELL AREA.  REMOVED CORROSION PER SRM 51-10-00 PG 1.  TREATED WITH ALODINE AND PRIMED.
